# SDR TLOA20190415002

- Difficulty date: April 7, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N906ST
- Make and model: Pilats PC1245
- Aircraft serial: 641
- Aircraft time: 4,318 hours, 500 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,318 hours, 500 cycles
- System (JASC): 2701 · Control Column Section
- Part: Stop Fitting
- Part number: 5552012186
- Condition: Out Of Position
- Location: Control Yoke
- Part time: 4,318 hours, 500 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON THE ABOVE DATE TAKE-OFF WAS ABORTED DUE TO CONTROL YOKE REFUSAL TO MOVE AFT. UPON TROUBLE SHOOTING DISCOVERED PART NUMBER 555.20.12.186 LEVER ARM FITTING PLASTIC STOP HAD EXITED THE LEVER ARM AND JAMMED THE ELEVATOR COUNTERWEIGHT, PART NUMBER 527.30.12.053, THUS LOCKING THE ELEVATOR.
